Power’s Pharmacy OTC Medication range
Anti-Hist Liquid Cetirizine antihistamine 200ml
Anti-Hist Liquid is an oral antihistamine containing Cetirizine and is used to treat hayfever and other allergies.
Brupo 200mg Film Coated Tablet
Brupo 200mg Film – Coated Tablets are for the short – term management of mild to moderate pain such as headache, dental pain, period pain, muscular strain and backache and for the management of feverishness and the symptoms of colds and influenza. Each tablet contains 200mg of Ibuprofen.
Brupo Max 400mg Iburprofen
Brupo Max contains 400mg of Ibuprofen , they are used to lower fever and manage pain general pain such as back pain, dental pain, headache and period pain. They can also be used to treat period pain.
Cetrine Allergy is a non drowsy antihistamine used for the relief of the symptons of hayfever and allergies such as dust or pet allergies and rashes associated with hives and itching.
Cetrine Allergy 1mg/ml Oral Solution 200ml
Cetrine Allergy Oral Solution is a non drowsy antihistamine used for the relief of symptoms of hayfever and allergies. Relieves symptoms such as sneezing, runny or blocked nose, red or watery eyes and itchy skin.
Clarityn Allergy 10mg Tablets
Clarityn Allergy 10mg Tablets are used to help relieve the symptoms of hayfever and other allergies.
The Hay-Band is a drug free alternative for treating Hayfever.
Nuage Hay Fever Relief Wipes
Nuage Hayfever Relief Wipes remove and trap pollen, dust and pet allergens before they can affect you
Nuage Hayfever Barrier Balm
Nuage Barrier Balm is designed to trap pollen and allergens, for both adults and children, to ease symptoms of hayfever and dust allergies. Drug Free.
Piriton Allergy Relief Tablets (Chlorphenamine 4mg) 30 Tablets (OUT OF STOCK)
Piriton alleviates the symptoms of hayfever, insect bites, skin allergies and food allergies.
Rowalief Paracetamol 500mg Film Coated Tablets 24 Pack
Rowalief Paracetamol contains 500mg Paracetamol and include film coating to ensure the tablets are gentle on the stomach and easy to swallow. Suitable for the treatment of Headache, Toothache, Fever, Cold & Flu, Period pain and muscle pain.
Telfast Allergy 120mg Fexofenadine Tablets 30 pack (out of stock)
Telfast Allergy Tablets relieve the symptoms associated with hay fever.
Zirtek Liquid Cetirizine 1MG/ML Oral Solution
Zirtek liquid is an oral Antihistamine and contains Cetirizine.